# SDR 2025FA0000558

- Difficulty date: August 20, 2025
- Submitted: August 20, 2025
- Operation: General aviation
- Aircraft: N960JP
- Make and model: Beech 200CBEECH
- Aircraft serial: BB1163
- Aircraft time: 9,552 hours, 9,958 cycles
- Engine: Pwc PT6A42A
- Engine time: 7,643 hours, 6,347 cycles
- Propeller: Hartzl HCD4N3A
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Power Loss
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

PARTIAL POWER LOSS ON TAKEOFF. REJECTED TAKEOFF LEFT SIDE. PERFORMED A VISUAL INSPECTION OF BOTH ENGINES WITH NO DEFECTS NOTED. PERFORMED ENGINE PERFORMANCE GROUND RUNS WITH NO ISSUES FOUND DURING RUNS. ALL PARAMETERS WITHIN LIMITS. AIRCRAFT TEST FLIGHT GOOD NO ISSUES NOTED.
